| Catalog Number |
10016073 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite gravity set had air the following information was received by the initial reporter with the following verbatim it was reported by customer that the secondary infusion delivery with reported observations of remaining secondary medication, the pump pulling from the primary bag, and significant chemotherapy infusion delays.Nursing aware of location of air in line sensor, but stated they do experience air in line alarms well into the infusion with some of the more bubbly chemotherapy infusions.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.